# SDR SIMA20151113006

- Difficulty date: November 13, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 37,934 hours, 34,234 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Actuator
- Part number: 3633001029
- Part serial: 01559
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, P
- Precautionary procedure: B

## Discrepancy

FLAPS FAIL ON APPROACH, FAILED AT 0.  RESET FLAP SYS & OPERATIONS CHECK IAW AMM 27-51-00.  OPERATIONS CHECKED GOOD, NO MSGS NOTED.  WHILE TROUBLESHOOTING FLAP RT TRANSMISSION FAIL CMC MSG.  FOUND RT NR 3 FLAP ACTUATOR, RT OTBD FLAP LT SIDE, LEAKING & RESERVOIR EMPTY.  R & R RT NR 3 FLAP ACTUATOR IAW AMM 27-51-10.  OPERATIONS CHECKED GOOD & SERVICED LT FSA 1, 2, 3 & NR 4 & RT FSA 1, 2 & 4 IA AMM 27-51-00-600-803A.  OPERATIONS CHECKED GOOD.
